# SDR EIAA20090021

- Difficulty date: January 22, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 85,484 hours, 15,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 747-53-2439, ONE FLOORBEAM PANEL ATTACH HOLE WAS FOUND CRACKED AND NUT PLATE WAS FOUND DAMAGED.  FILLED EXISTING MISDRILLED NUT PLATE IN UPPER CHORD, PERFORM HFEC INSP.  FABRICATE TWO REPAIR STRAPS AND ONE REPAIR FILLER, HEAT TREAT AND CADMIUM PLATE PER ECRA 490-51-021-1.
